p-adic heights for semi-stable abelian varieties
Compositio Mathematica, Volume 73 (1990) no. 1, p. 31-56
@article{CM_1990__73_1_31_0,
     author = {Jones, John W.},
     title = {$p$-adic heights for semi-stable abelian varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {1},
     year = {1990},
     pages = {31-56},
     zbl = {0743.14031},
     mrnumber = {1042453},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_1_31_0}
}
Jones, John W. $p$-adic heights for semi-stable abelian varieties. Compositio Mathematica, Volume 73 (1990) no. 1, pp. 31-56. http://www.numdam.org/item/CM_1990__73_1_31_0/

1 Grothendieck, A.: "Le groupe de Brauer III", Dix exposes sur la cohomologie des schemes. | Zbl 0198.25901

2 Jones, J.: Iwasawa L-functions of multiplicative Abelian varieties. Duke Math. J. (to appear). | MR 1016896 | Zbl 0716.14008

3 Mazur, B.: Rational points on abelian varieties with values in towers of number fields. Invent. math. 18, 183-266 (1972). | MR 444670 | Zbl 0245.14015

4 Mazur, B., Messing, W.: Universal extensions and one-dimensional crystalline cohomology. Lecture Notes in Math., vol. 370. Berlin-Heidelberg-New York: Springer (1974). | MR 374150 | Zbl 0301.14016

5 Mazur, B., Tate, J.: "Canonical heights via biextensions", in Arithmetic and Geometry, vol I, Birkäuser, 195-238 (1983). | Zbl 0574.14036

6 Mazur, B., Tate, J., Teitelbaum, J.: On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer. Invent. math. 84, 1-48 (1986). | MR 830037 | Zbl 0699.14028

7 Mccallum, W.: Duality theorems for Neŕon models. Duke Math. J. 53 1093-1124 (1986). | MR 874683 | Zbl 0623.14023

8 Nasybullin, A.: Elliptic Tate curves over local Γ-extensions. Math. Notes of U.S.S.R. 13 322-327 (1973). | Zbl 0268.14011

9 Schneider, P.: p-adic height pairings I. Invent. math. 69, 401-409 (1982). | MR 679765 | Zbl 0509.14048

10 Schneider, P.: Iwasawa L-functions of varieties over algebraic number fields. A first approach. Invent. math. 71, 251-293 (1983). | MR 689645 | Zbl 0511.14010

11 Schneider, P.: p-adic height pairings II. Invent. math. 79, 329-374 (1985). | MR 778132 | Zbl 0571.14021